# SDR SWAA2023061244799

- Difficulty date: May 2, 2023
- Submitted: June 12, 2023
- Operation: Air carrier
- Aircraft: N900WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32544
- Aircraft time: 51,241 hours, 30,860 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Vapor Barrier
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CUSTOMER REQUEST) CRACK ON LH VAPOR BARRIER LOCATED BS663 AT MAIN WHEEL WELL COMPARTMENT 2023-310939<[01] TOOL USED: CALIPER: P/N: 500-193-30 S/N:0000288 DUE DATE:27-DEC-23;[02] TOOL USED: HOTBONDER P/N:HCS9200B-AV S/N: 18196126 DUE DATE: 26/MAR/24.;[03] TOOL USED SCALE P/N: SPX621 S/N: 8340225441 DUE DATE: 20-JUL-23.;[04] TOOL USED: HOT BONDER P/N: HCS9200B-AV S/N: 18175478 DUE DATE: 24-SEP-23.;[05] TOOL USED: SCALE P/N: CR5200 S/N: 8343110809 DUE DATE: 21-FEB-24.;[06] REPAIRED LH VAPOR BARRIER LOCATED BS663 AT MAIN WHEEL WELL COMPARTMENT IAW B737-700 SRM 51-70-04-2R-10 REPAIR 10. SEE INDIVIDUAL SIGNOFFS BELOW.;[07] JOB COMPLETED RII.
